# SDR ASAA2022122841314

- Difficulty date: December 28, 2022
- Submitted: December 30, 2022
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 43,057 hours, 12,345 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Shutoff Valve
- Part number: 32145526
- Part serial: 8452
- Condition: Out Of Limits
- Location: Nr 2 Engine
- Part time: 47,567 hours, 18,177 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE, RT DUCT PRESSURE REGULATES TO 30 PSI MAX AT 70% N1 AND ABOVE TO T/O POWER. LT REGULATES TO 50 PSI WITH WQUAL N'S.  GROUNDED - YES.  T/C NG-36XC-00001 BLEED AIR SYSTEM HEALTH CHECK FOUND PRSOV AND 450 THERMOSTAT CONTROL PRESSURE OUT OF LIMITS. REMOVED AND REPLACED ENG 2 PRSOV AND THE 450 THERMOSTAT CONTRL PRESSURE IAW AMM 36-11-04 AND AMM 36-11-05.
